Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 79, NWS State College, PA

June 12, 20158 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 12, 2015, 9:18 PM EDT for 8 counties in Pennsylvania. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2015, 9:18 PM EDT (01:18 UTC)
Expired
Jun 12, 2015, 10:15 PM EDT
In force
57 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Cumberland County, PA, Dauphin County, PA, Lancaster County, PA, Lebanon County, PA, Northumberland County, PA, Perry County, PA, Schuylkill County, PA, York County, PA

The radar

The State College radar (KCCX), 125 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 9:30 PM EDTTSTM WND DMG1 Nne Inglenook, PATREE DOWN.
Jun 12, 9:30 PM EDTTSTM WND DMG4 W Marysville, PATREES DOWN ACROSS VALLEY ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 7:25 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 1.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2015-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 226 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2015-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
226 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
1388 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

843 
WUUS51 KCTP 130118
SVRCTP
PAC041-043-071-075-097-099-107-133-130215-
/O.NEW.KCTP.SV.W.0079.150613T0118Z-150613T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
918 PM EDT FRI JUN 12 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  EASTERN PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  NORTHWESTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  NORTHWESTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHWESTERN SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHWESTERN NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 1015 PM EDT

* AT 916 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
  MEISERVILLE TO NEAR NEW BLOOMFIELD TO NEAR BLOSERVILLE...AND MOVING
  EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ANNVILLE...CAMP HILL...CARLISLE...COLONIAL PARK...CORNWALL...
  ELIZABETHTOWN...ENOLA...HARRISBURG...HERSHEY...HUMMELSTOWN...
  LEBANON...LEMOYNE...LINGLESTOWN...LOWER ALLEN...MECHANICSBURG...
  MIDDLETOWN...MYERSTOWN...NEW CUMBERLAND...PALMYRA AND POTTSVILLE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 222 TO 266.
 INTERSTATE 78 FROM MILE MARKERS 0 TO 8.
 INTERSTATE 81 FROM MILE MARKERS 48 TO 112.
 INTERSTATE 83 FROM MILE MARKERS 30 TO 50.
 INTERSTATE 283 FROM MILE MARKERS 0 TO 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

THESE STORMS HAVE ALREADY MADE WIND DAMAGE IN CENTRE AND HUNTINGTON 
COUNTIES. THIS IS A VERY DANGEROUS SITUATION. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
&&

LAT...LON 4053 7622 4049 7644 4040 7628 4032 7632
      4007 7665 4025 7742 4043 7716 4061 7705
      4063 7695 4065 7692 4068 7614
TIME...MOT...LOC 0116Z 279DEG 29KT 4065 7703 4043 7714 4029 7734 

$$

GRUMM
2 follow-up statements
493 
WWUS51 KCTP 130146
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
946 PM EDT FRI JUN 12 2015

PAC097-130156-
/O.CAN.KCTP.SV.W.0079.000000T0000Z-150613T0215Z/
NORTHUMBERLAND PA-

946 PM EDT FRI JUN 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN NORTHUMBERLAND
COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4053 7622 4049 7644 4040 7628 4032 7632
      4007 7665 4025 7740 4033 7704 4053 7675
      4065 7674 4068 7614
TIME...MOT...LOC 0146Z 279DEG 29KT 4061 7673 4039 7684 4025 7704 

$$

PAC041-043-071-075-099-107-133-130215-
/O.CON.KCTP.SV.W.0079.000000T0000Z-150613T0215Z/
CUMBERLAND PA-DAUPHIN PA-PERRY PA-YORK PA-LEBANON PA-LANCASTER PA-
SCHUYLKILL PA-
946 PM EDT FRI JUN 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR NORTHEASTERN CUMBERLAND...DAUPHIN...SOUTHEASTERN PERRY...NORTH
CENTRAL YORK...LEBANON...NORTHWESTERN LANCASTER AND SOUTHWESTERN
SCHUYLKILL COUNTIES...

AT 946 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
LYKENS TO NEAR LINGLESTOWN TO HOGESTOWN...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
ANNVILLE...CAMP HILL...CARLISLE...COLONIAL PARK...CORNWALL...
ELIZABETHTOWN...ENOLA...HARRISBURG...HERSHEY...HUMMELSTOWN...
LEBANON...LEMOYNE...LINGLESTOWN...LOWER ALLEN...MECHANICSBURG...
MIDDLETOWN...MYERSTOWN...NEW CUMBERLAND...PALMYRA AND POTTSVILLE.

LAT...LON 4053 7622 4049 7644 4040 7628 4032 7632
      4007 7665 4025 7740 4033 7704 4053 7675
      4065 7674 4068 7614
TIME...MOT...LOC 0146Z 279DEG 29KT 4061 7673 4039 7684 4025 7704 

$$

GRUMM
628 
WWUS51 KCTP 130202
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1002 PM EDT FRI JUN 12 2015

PAC041-099-133-130212-
/O.CAN.KCTP.SV.W.0079.000000T0000Z-150613T0215Z/
CUMBERLAND PA-PERRY PA-YORK PA-

1002 PM EDT FRI JUN 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CUMBERLAND...
SOUTHEASTERN PERRY AND NORTH CENTRAL YORK COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4053 7622 4049 7644 4040 7628 4032 7632
      4007 7665 4028 7685 4048 7667 4055 7655
      4068 7614
TIME...MOT...LOC 0202Z 279DEG 29KT 4061 7673 4039 7684 4025 7704 

$$

PAC043-071-075-107-130215-
/O.CON.KCTP.SV.W.0079.000000T0000Z-150613T0215Z/
DAUPHIN PA-LEBANON PA-LANCASTER PA-SCHUYLKILL PA-
1002 PM EDT FRI JUN 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTHEASTERN DAUPHIN...LEBANON...NORTHWESTERN LANCASTER AND SOUTH
CENTRAL SCHUYLKILL COUNTIES...

AT 1002 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
LYKENS TO NEAR LINGLESTOWN TO HOGESTOWN. THESE STORMS WERE NEARLY
STATIONARY.

LOCATIONS IMPACTED INCLUDE...
ANNVILLE...COLONIAL PARK...CORNWALL...ELIZABETHTOWN...HERSHEY...
HUMMELSTOWN...LEBANON...LINGLESTOWN...MIDDLETOWN...MYERSTOWN...
PALMYRA...PROGRESS...SCHUYLKILL HAVEN...AVON...BAINBRIDGE...
CAMPBELLTOWN...CLEONA...FORT INDIANTOWN GAP...FREDERICKSBURG AND
FRIEDENSBURG.

LAT...LON 4053 7622 4049 7644 4040 7628 4032 7632
      4007 7665 4028 7685 4048 7667 4055 7655
      4068 7614
TIME...MOT...LOC 0202Z 279DEG 29KT 4061 7673 4039 7684 4025 7704 

$$

GRUMM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:42 PM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Jun 12, 6:42 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
642 PM EDT FRI JUN 12 2015

.SYNOPSIS...
A SUBTROPICAL RIDGE WILL REMAIN PARKED JUST OFF THE SOUTHEAST
COAST THROUGH THE NEXT WEEK. PENNSYLVANIA WILL REMAIN THE NORTHERN
PERIPHERY OF THIS UPPER RIDGE WITH A SURFACE FRONT OSCILLATING
OVER THE STATE. THIS WEATHER PATTERN WILL BRING WITH IT A CHANCE
OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS MOST
DAYS DURING THE UPCOMING WEEKEND AND NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
RECENT WEATHER GRID AND ZONE TEXT UPDATE MADE FOR EASTWARD
EXPANSION OF SVR TSRA WATCH NUMBER 290 INTO THE WEST CENTRAL MTNS
AND WEST BRANCH SUSQ VALLEY THROUGH 01Z. MAIN FOCUS FOR THE NEXT
2-3 HOURS WILL BE FOR A FEW MINI BOW/SPEARHEAD ECHOES EMBEDDED IN
THE EXTENSIVE SQUALL LINE IMPACTING WESTERN PENN AND INTO CENTRAL
NEW YORK.

PREVIOUS DISC BELOW...

AIRMASS HAS BEEN PRIMED AND HAS BEGUN TO FIRE OFF SEVERAL AREAS OF
CONVECTION. BEST SFC BASED CAPE OF OVER 300O J/KG HAS BEEN
CONTAINED BY THE RELATIVELY WARM MID LEVELS WITH H7 TEMPS UNTIL
JUST RECENTLY.

WE/RE SEEING EXPLOSIVE UPDRAFT GROWTH NOW AND CONVERGING OUTFLOW
BOUNDARIES AND TERRAIN SHOULD CREATE AND ENHANCE NUMEROUS STRONG
PULSE TSRA/TRANSIENT MULTICELL CLUSTERS THERE AS DEEP LAYER SHEAR
IS RATHER WEAK WITH MEAN SWRLY FLOW UP THROUGH 700MB OF ONLY 15-20
KTS. THE MAIN SEVERE THREAT FOR THE NEXT SEVERAL HOURS WILL BE
HIGHLY LOCALIZED WET MICROBURTS FROM COLLAPSING ELEVATED HIGH REFL
CORES.

A MORE ORGANIZED...AND POTENTIALLY SVR...TSRA THREAT DEVELOPS THIS
EVENING ACROSS THE NW MTNS...AS SHORTWAVE APPROACHES FROM THE GRT
LKS...PUSHING A COLD FRONT TOWARD THE AREA. MODERATELY STRONG MID
LVL FLOW AND ASSOC SHEAR SHOULD SUPPORT AN ORGANIZED LINE OF
STRONG TSRA WORKING INTO THE NW MTNS THIS EVENING ALONG AXIS OF LL
JET AND PLUME OF ANOMALOUS PWATS/INSTABILITY.

HRRR APPEARS TO CAPTURE CONVECTION QUITE WELL OVER THE NEXT FEW
HOURS...BUT SEEMS LIKE IT WEAKENS THE LARGER TSRA LINE/LINEAR MCS
TOO QUICKLY EARLY THIS EVENING AS IT HEADS SE ACROSS THE HIGHER
TERRAIN OF NWRN PENN.

HAVE LEANED TWD HIGHER POPS THIS EVENING ACROSS THE NW HALF OF
THE CWA...WITH THE AFOREMENTIONED SCTD STRONG PULSE TSRA ACROSS
THE SCENT MTNS AND SUSQ VALLEY.

THE TSRA GRADUALLY WEAKEN TO MAINLY SHOWERS AFTER MIDNIGHT. PLENTY
OF RESIDUAL CLOUD COVER WILL KEEP IT QUITE WARM AND MUGGY /LIKELY THE
WARMEST NIGHT OF 2015 IN MANY PLACES/.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
DYING SFC COLD FRONT WILL SAG SOUTH ACROSS CENTRAL PA SATURDAY...
BRINGING A CHC OF LINGERING MAINLY MORNING SHRA...ESP ACROSS THE
SOUTHERN COUNTIES. WILL HAVE TO KEEP A CLOSE FOCUS ON FUTURE MODEL
RUNS FOR POP ADJUSTMENTS ACROSS THE LAURELS AND IMMEDIATE
VCNTY...AS THE MAIN PUSH OF MUCH DRIER PWAT AIR PUSHES ACROSS
NCENT AND NERN PENN DURING THE DAY...WHILE THE CFRONTAL BOUNDARY
HANGS UP ACROSS SWRN PENN.

CONSALL OUTPUT SUPPORTS MAX TEMPS FROM THE M70S NW MTNS TO M80S
SE.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
LITTLE CHANGE TO THE EXTENDED FORECAST TODAY AS THE PROVERBIAL
RING OF FIRE ON THE PERIPHERY OF THE LARGE SOUTHEAST CONUS UPPER
RIDGE WILL BE SITUATED ACROSS CENTRAL PA FROM MUCH OF THE
UPCOMING WEEKEND THROUGH MID WEEK. A WEAK FRONTAL SYSTEM MAY
PROVIDE SOME DRYING AND BY LATE IN THE WEEK...BUT WITH ONLY A
1020MB SFC HIGH PROGGED TO CROSS THE NORTHERN GLAKES
REGION...PERSISTENCE FORECAST IS LIKELY THE BEST ONE WITH ABOVE
CLIMATOLOGICAL POPS INDICATED THROUGH THE END OF THE COMING WEEK.

AT OR ABOVE AVERAGE NORMAL MAX TEMPS ARE EXPECTED IN THIS
PATTERN...AS WELL AS ABOVE NORMAL MIN TEMPS BASED ON WELL ABOVE
NORMAL PW. SENSIBLE WEATHER WILL BE QUITE SUMMERLIKE...WITH VERY
WARM AND HUMID CONDITIONS AND DAILY CHANCES OF MAINLY DIURNAL
CONVECTION. BEST CHC FOR MORE WIDESPREAD CONVECTION WILL BE
TUESDAY AFTERNOON AND THURSDAY AFTERNOON WITH STRONG 5H TROFS
FLATTENING AND ULTIMATELY DISPLACING THE SPRAWLING SOUTHEAST
UNITED STATES UPPER RIDGE OFFSHORE BY LATE IN THE WEEK.

&&

.AVIATION /22Z FRIDAY THROUGH WEDNESDAY/...
A LINE OF THUNDERSTORMS IS MOVING FROM THE NORTHEAST TO THE
SOUTHWEST ACROSS CENTRAL PA LATE THIS AFTERNOON AND THROUGH THE
FIRST HALF OF TONIGHT. THESE STORMS WILL AFFECT BFD FROM 2130
THROUGH 2300. THE BIGGEST QUESTION IS HOW THIS LINE STAYS TOGETHER
AS THE EVENING CONTINUES AND IT MOVES INTO CENTRAL PA. EXPECT
UNV AND JST TO BE IMPACTED WITH LESSER CHANCES AT MDT...AOO...LNS
AND IPT.

KUNV...KAOO AND KJST WILL SEE VERY LITTLE CHC OF ANY RESTRICTIONS
THROUGH 23-00Z SAT WITH THE SYSTEM REACHING THEM BETWEEN 00Z TO
02Z.

AS THIS SYSTEM EXITS LATE TONIGHT EXPECT LOCALIZED IFR TO LIFR IN
FOG TO BE LIKELY ACROSS THE REGION EARLY SATURDAY DUE TO THE
RECENT PRECIPITATION.

OUTLOOK...

SAT...ISOLD MVFR IMPACTS POSS FROM SHRA/TSRA...MAINLY SOUTHWEST
THIRD OF PENN.

SUN...NO SIG WX EXPECTED.

MON...PM TSRA IMPACTS POSSIBLE...MAINLY W MTNS.

TUE AND WED...PM TSRA IMPACTS POSSIBLE...MAINLY SOUTH.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...LAMBERT
LONG TERM...DEVOIR
AVIATION...LAMBERT/CERU
Hazardous weather outlook, Jun 12, 8:58 PM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
858 PM EDT FRI JUN 12 2015

PAZ036-057>059-063>066-140100-
FRANKLIN-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
858 PM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS WILL SLOWLY
WEAKEN AS IT HEADS EAST FROM THE CENTRAL MOUNTAINS...THEN TOWARD
THE LOWER SUSQUEHANNA VALLEY AND WESTERN POCONOS LATE THIS
EVENING. STILL...A FEW LOCATIONS COULD SEE BRIEF STRONG...TO
DAMAGING WIND GUSTS AROUND 60 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ026>028-034-035-042-049>053-056-140100-
HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-SULLIVAN-UNION-SNYDER-
MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-
858 PM EDT FRI JUN 12 2015

...SEVERE THUNDERSTORM WATCH 296 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ046-140100-
SOUTHERN LYCOMING-
858 PM EDT FRI JUN 12 2015

...SEVERE THUNDERSTORM WATCH 290 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ018-019-024-025-033-140100-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-
858 PM EDT FRI JUN 12 2015

...SEVERE THUNDERSTORM WATCH 296 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ004>006-010-011-017-140100-
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-
858 PM EDT FRI JUN 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ012-041-045-140100-
NORTHERN CLINTON-NORTHERN LYCOMING-SOUTHERN CLINTON-
858 PM EDT FRI JUN 12 2015

...SEVERE THUNDERSTORM WATCH 290 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ037-140100-
TIOGA-
858 PM EDT FRI JUN 12 2015

...SEVERE THUNDERSTORM WATCH 291 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 12, 8:57 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
857 PM EDT FRI JUN 12 2015

PAZ025>028-034>036-130145-
MIFFLIN PA-BEDFORD PA-JUNIATA PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA-
BLAIR PA-
857 PM EDT FRI JUN 12 2015

...SPECIAL WEATHER STATEMENT...

AT 857 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR CLAYSBURG TO NEAR BEDFORD TO NEAR LAKE
GORDON...AND MOVING EAST AT 40 MPH.

30 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  NEW ENTERPRISE AROUND 900 PM EDT.
  MARTINSBURG AND EVERETT AROUND 905 PM EDT.
  SHY BEAVER...ENTRIKEN AND DUDLEY AROUND 915 PM EDT.
  TROUGH CREEK STATE PARK...CLEARVILLE AND COALDALE AROUND 920 PM
EDT.
  WELLS TANNERY AROUND 925 PM EDT.
  WATERFALL...LOCUST GROVE AND SIDELING HILL REST AREA AROUND 930 PM
EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ATKINSON MILLS...
BROAD TOP CITY...CASSVILLE...COALMONT AND DEFIANCE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 70 FROM MILE MARKERS 147 TO 166.
 THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 144 TO 195.
 INTERSTATE 99 BETWEEN MILE MARKERS 0 AND 2...BETWEEN MILE MARKERS 8
AND 9...AND FROM MILE MARKERS 11 TO 16.

LAT...LON 3974 7876 4002 7856 4030 7844 4054 7755
      4032 7764 4029 7767 4027 7766 4019 7769
      3979 7792
TIME...MOT...LOC 0057Z 255DEG 35KT 4025 7841 4004 7849 3982 7866

GRUMM
Local storm report, Jun 12, 8:58 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
858 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     BAKERSVILLE             40.04N  79.22W
06/12/2015                   SOMERSET           PA   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER CTP1500149

MACH
Local storm report, Jun 12, 8:59 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
859 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     MEYERSDALE              39.81N  79.03W
06/12/2015                   SOMERSET           PA   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER CTP1500150

MACH
Local storm report, Jun 12, 9:00 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
900 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     TSTM WND DMG     BEAVERTOWN              40.75N  77.17W
06/12/2015                   SNYDER             PA   911 CALL CENTER

            TREE ON WIRES

0500 PM     TSTM WND DMG     3 NNW WARREN            41.88N  79.17W
06/12/2015                   WARREN             PA   911 CALL CENTER

            TREES AND WIRES DOWN ON DOUGHERTY RUN ROAD IN CONEWANGO
            TOWNSHIP

0512 PM     TSTM WND DMG     4 W SUGAR GROVE         41.98N  79.42W
06/12/2015                   WARREN             PA   911 CALL CENTER

            TREES AND WIRES DOWN ON PINE RIDGE ROAD NEAR TRASK ROAD
            IN FARMINGTON TOWNSHIP

0530 PM     TSTM WND DMG     LUDLOW                  41.73N  78.95W
06/12/2015                   MCKEAN             PA   911 CALL CENTER

            TREES AND WIRES DOWN NEAR LUDLOW IN HAMILTON TOWNSHIP

0535 PM     TSTM WND DMG     BRADFORD                41.96N  78.64W
06/12/2015                   MCKEAN             PA   911 CALL CENTER

            TREES AND WIRES DOWN IN THE CITY OF BRADFORD

0540 PM     TSTM WND DMG     4 S SHEFFIELD           41.64N  79.03W
06/12/2015                   WARREN             PA   911 CALL CENTER

            TREES AND WIRES DOWN ON RTE 948 NEAR ROCKY BOTTOM LANE
            IN SHEFFIELD TOWNSHIP

0550 PM     TSTM WND DMG     KANE                    41.66N  78.81W
06/12/2015                   MCKEAN             PA   911 CALL CENTER

            911 CENTER REPORTED TREES AND WIRES DOWN IN SEVERAL
            LOCATIONS THROUGHOUT SW MCKEAN COUNTY

0551 PM     TSTM WND DMG     MOUNT JEWETT            41.72N  78.64W
06/12/2015                   MCKEAN             PA   911 CALL CENTER

            TREES AND WIRES DOWN IN HAMLIN TOWNSHIP NEAR MOUNT
            JEWITT

0658 PM     TSTM WND DMG     DUBOIS                  41.12N  78.76W
06/12/2015                   CLEARFIELD         PA   911 CALL CENTER

            LARGE TREE FELL ON WAYNE ROAD NEAR SR 5523.
            MOTORCYCLIST CRASHED INTO FALLEN TREE.

0715 PM     TSTM WND DMG     CURWENSVILLE            40.97N  78.52W
06/12/2015                   CLEARFIELD         PA   911 CALL CENTER

            TREES DOWN ON LINES WITH POWER OUTAGES

0715 PM     TSTM WND DMG     JOHNSTOWN               40.33N  78.92W
06/12/2015                   CAMBRIA            PA   911 CALL CENTER

            UTILITY WIRES DOWN

0720 PM     TSTM WND DMG     CLEARFIELD              41.02N  78.44W
06/12/2015                   CLEARFIELD         PA   911 CALL CENTER

            TREES AND WIRES DOWN WITH POWER OUTAGES REPORTED.

0732 PM     TSTM WND DMG     CLEARFIELD              41.02N  78.44W
06/12/2015                   CLEARFIELD         PA   FIRE DEPT/RESCUE

            LARGE TREE BLOCKING RIVERVIEW ROAD

0735 PM     TSTM WND DMG     RENOVO                  41.33N  77.75W
06/12/2015                   CLINTON            PA   911 CALL CENTER

            TREES DOWN

0742 PM     TSTM WND DMG     CLEARFIELD              41.02N  78.44W
06/12/2015                   CLEARFIELD         PA   FIRE DEPT/RESCUE

            LARGE TREE ACROSS ROAD IN 8000 BLOCK OF SHILOH ROAD.

0750 PM     TSTM WND DMG     ALTOONA                 40.51N  78.40W
06/12/2015                   BLAIR              PA   911 CALL CENTER

            TREES AND WIRES DOWN

0750 PM     TSTM WND DMG     ROARING SPRING          40.33N  78.40W
06/12/2015                   BLAIR              PA   911 CALL CENTER

            TREES AND WIRES DOWN

0810 PM     TSTM WND DMG     BAKERSVILLE             40.04N  79.22W
06/12/2015                   SOMERSET           PA   911 CALL CENTER

            TREES DOWN

0815 PM     TSTM WND DMG     MEYERSDALE              39.81N  79.03W
06/12/2015                   SOMERSET           PA   911 CALL CENTER

            TREES DOWN

0820 PM     TSTM WND DMG     1 W WHIPPLE DAM STATE P 40.69N  77.86W
06/12/2015                   HUNTINGDON         PA   911 CALL CENTER

            TREES DOWN AT SHAVERS CREEK

0820 PM     TSTM WND DMG     BEECH CREEK             41.07N  77.59W
06/12/2015                   CLINTON            PA   911 CALL CENTER

            TREES DOWN

0835 PM     TSTM WND DMG     MOUNT UNION             40.38N  77.88W
06/12/2015                   HUNTINGDON         PA   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER CTP1500129 CTP1500130 CTP1500131 CTP1500134 CTP1500135
CTP1500132 CTP1500133 CTP1500136 CTP1500137 CTP1500138 CTP1500142
CTP1500139 CTP1500140 CTP1500147 CTP1500141 CTP1500143 CTP1500144
CTP1500149 CTP1500150 CTP1500146 CTP1500148 CTP1500145

MACH
Local storm report, Jun 12, 9:01 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
901 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     LOCK HAVEN              41.14N  77.45W
06/12/2015                   CLINTON            PA   TRAINED SPOTTER

            MULTIPLE TREES DOWN.

&&

EVENT NUMBER CTP1500151

JMC
Local storm report, Jun 12, 9:06 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
906 PM EDT FRI JUN 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     TSTM WND DMG     2 S CENTRE HALL         40.82N  77.68W
06/12/2015                   CENTRE             PA   LAW ENFORCEMENT

            TREE DOWN ACROSS ROAD

&&

EVENT NUMBER CTP1500152

JMC

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:01 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Sullivan, Tioga59 min
Jun 12, 8:14 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Juniata, Mifflin, Perry61 min
Jun 12, 8:43 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Columbia, Juniata, Lycoming, Mifflin and 4 more77 min
Jun 12, 8:57 PM EDTSpecial Weather StatementCTPBedford, Fulton, Huntingdon48 min
Jun 12, 9:42 PM EDTSpecial Weather StatementCTPFranklin33 min
Jun 12, 10:04 PM EDTSpecial Weather StatementCTPSchuylkill41 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.